Febbre e congestione Nasale
(10 granules Sachets for oral solution)
It is indicate to treat flu and cold. Contains paracetamol and pseudoephedrine.
Adults and over 12 years old: dissolved the contents of 2-3 sachets a day in a glass of water.
Children: is not recommended for children under the age of 12
Dissolve the granulate in a glass of water and drink immediately the solution
Possible to drink with hot water.
One sachet 1,5 g contains: Paracetamol 500mg & pseudoephedrine 60mg